On the exact solutions of nonlinear evolution equations by the improved tan(phi/2)-expansion method


SAĞLAM ÖZKAN Y. , YAŞAR E.

PRAMANA-JOURNAL OF PHYSICS, vol.94, no.1, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 94 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1007/s12043-019-1883-3
  • Title of Journal : PRAMANA-JOURNAL OF PHYSICS
  • Keywords: Improved tan(phi/2)-expansion method, generalised Hirota-Satsuma coupled KdV equation, (2+1)-dimensional Nizhnik-Novikov-Veselov system, TRAVELING-WAVE SOLUTIONS, COUPLED KDV EQUATION, EXPANSION METHOD, (G'/G)-EXPANSION METHOD, COHERENT STRUCTURES, PERIODIC-SOLUTIONS, SOLITON-SOLUTIONS, MKDV

Abstract

In this paper, the improved tan(phi/2)-expansion method (ITEM) is proposed to obtain more general exact solutions of the nonlinear evolution equations (NLEEs). This method is applied to the generalised Hirota-Satsuma coupled KdV (HScKdV) equation and (2+1)-dimensional Nizhnik-Novikov-Veselov (NNV) system. We have obtained four types of solutions of these equations such as hyperbolic, trigonometric, exponential and rational functions as an advantage of this method. These solutions include solitons, rational, periodic and kink solutions. Moreover, modulation instability is used to establish stability of the obtained solutions.